Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 48, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 31, 2013, 7:01 AM CDT for Choctaw County, Oklahoma. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2013, 7:01 AM CDT (12:01 UTC)
- Expired
- Mar 31, 2013, 8:00 AM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Choctaw County, OK
The radar
The Western Arkansas radar (KSRX), 181 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 7:34 AM CDT | TSTM WND DMG | Grant, OK | SEVERAL TREES DOWNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:10 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1833 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
005
WUUS54 KTSA 311201
SVRTSA
OKC023-311300-
/O.NEW.KTSA.SV.W.0048.130331T1201Z-130331T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
701 AM CDT SUN MAR 31 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 800 AM CDT
* AT 700 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF SOPER...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SOPER...
KENT...GOODLAND...HUGO...MESSER...HUGO LAKE STATE PARK...SAWYER...
RAYMOND GARY STATE PARK AND FORT TOWSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3387 9551 3389 9551 3388 9555 3392 9556
3393 9559 3390 9566 3395 9582 3415 9579
3412 9515 3394 9515 3393 9517 3395 9522
3388 9526 3386 9542
TIME...MOT...LOC 1202Z 288DEG 23KT 3406 9571
$$2 follow-up statements
183
WWUS54 KTSA 311227
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 AM CDT SUN MAR 31 2013
OKC023-311300-
/O.CON.KTSA.SV.W.0048.000000T0000Z-130331T1300Z/
CHOCTAW OK-
727 AM CDT SUN MAR 31 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
CHOCTAW COUNTY...
AT 725 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GAY...MOVING
SOUTHEAST AT 25 MPH. OTHER STRONG TO SEVERE THUNDERSTORMS WERE
LOCATED JUST EAST OF HUGO.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...GAY...
GOODLAND...MESSER...HUGO...APPLE...GRANT...ORD...HUGO LAKE STATE
PARK...FALLON...SAWYER...RAYMOND GARY STATE PARK...HUSKEY...SWINK...
FORT TOWSON AND FROGVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3387 9551 3389 9551 3388 9555 3392 9556
3393 9559 3390 9566 3395 9582 3415 9579
3412 9515 3394 9515 3393 9517 3395 9522
3388 9526 3386 9542
TIME...MOT...LOC 1226Z 298DEG 22KT 3397 9565
$$064
WWUS54 KTSA 311248
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
748 AM CDT SUN MAR 31 2013
OKC023-311259-
/O.CAN.KTSA.SV.W.0048.000000T0000Z-130331T1300Z/
CHOCTAW OK-
748 AM CDT SUN MAR 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR CHOCTAW COUNTY IS CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3387 9551 3389 9551 3388 9555 3392 9556
3393 9559 3390 9566 3395 9582 3415 9579
3412 9515 3394 9515 3393 9517 3395 9522
3388 9526 3386 9542
TIME...MOT...LOC 1249Z 298DEG 22KT 3390 9550
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:20 AM CDT, 41 minutes earlier.
Area forecast discussion, Mar 31, 6:20 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 620 AM CDT SUN MAR 31 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. GUSTY NW WINDS...IN ASSOCIATION WITH THUNDERSTORMS ACROSS SE OK AND WEAKENING STORMS IN NW AR WILL PERSIST THROUGH ABOUT 14-15Z. A FEW STRONGER/SEVERE STORMS WILL BE POSSIBLE WITH THE SE OK ACTIVITY...WITH STORMS EVENTUALLY MOVING OUT OF THE AREA TOWARD 18Z. MVFR CIGS CAN BE EXPECTED FOR THE NW AR AND SE OK TAFS...WITH IMPROVEMENT BY THIS AFTERNOON. && .PREV DISCUSSION... /ISSUED 451 AM CDT SUN MAR 31 2013/ DISCUSSION... SECOND CONVECTIVE ROUND OF SHOWERS/THUNDERSTORMS DROPPING SOUTHEAST AT 09Z. FIRST ROUND PROVIDED LARGE HAIL DURING THE EVENING AND A COUPLE HOURS AFTER MIDNIGHT. THIS NEW ROUND OF THUNDER ACTION MAKING WIND GUSTS IN EXCESS OF 40 MPH NORTHWEST OSAGE COUNTY. HR CUBED MODEL DIMINISHES NORTHERN LINE NOW IN OSAGE WASHINGTON CRAIG COUNTIES WITH TIME AND ENHANCES WEST EAST BAND NEAR I-40 AXIS IN CENTRAL / WESTERN OK. LIKELY/CATEGORICAL POPS CARRIED THIS MORNING SOUTHEAST OK. HIGHEST POPS NEAR RED RIVER. MARGINAL POP THIS AFTERNOON ONLY FOR FAR SOUTHEAST. A COLD FRONT WILL DIVE SOUTH THROUGH THE AREA ON MONDAY. WRF VERY FAST WITH THE COLD AIR WHILE REMAINDER OF THE MODELS...ECM...UKM...GFS SLOWER. COMPOSITE MAX TEMP MONDAY. AFOREMENTIONED FRONT WILL SET THE STAGE FOR WET PERIOD TUESDAY INTO WEDNESDAY. PRECIPITABLE H2O VALUES IN EXCESS OF 1.0 MUCH OF AREA. UPPER FLOW WILL BACK BRINGING GOOD LIFT UP OVER THE STALLED FRONT PARKED SOUTH OF TSA FORECAST AREA. BETTER THAN AN INCH OF RAIN A FAIR BET ESPECIALLY SOUTH. WARMING TREND BEGINS FRIDAY AS WINDS TURN SOUTH. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 72 44 67 41 / 50 0 20 70 FSM 74 47 75 46 / 60 0 10 50 MLC 73 45 76 46 / 100 0 10 50 BVO 73 40 59 39 / 30 0 40 60 FYV 68 39 67 41 / 60 0 10 60 BYV 69 41 63 38 / 50 0 10 70 MKO 72 45 73 45 / 50 0 10 60 MIO 71 42 58 39 / 50 0 30 60 F10 73 45 74 45 / 50 0 10 70 HHW 73 51 76 50 / 80 10 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...18
Hazardous weather outlook, Mar 31, 4:52 AM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 452 AM CDT SUN MAR 31 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 452 AM CDT SUN MAR 31 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. POOR VISIBILITY. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A COMPLEX OF SHOWERS AND THUNDERSTORMS IS CURRENTLY MOVING ACROSS NORTHEAST OKLAHOMA...AND WILL CONTINUE TO PROGRESS TO THE EAST-SOUTHEAST THIS MORNING. GUSTY WINDS CAN BE EXPECTED ALONG THE LEADING EDGE OF THE RAINFALL...WITH GUSTS UP TO 50 MPH POSSIBLE. THUNDERSTORMS WILL ALSO CONTINUE TO GRADUALLY INCREASE ACROSS SOUTHEAST OKLAHOMA THIS MORNING...AND POSSIBLE INTO WEST CENTRAL ARKANSAS AFTER SUNRISE. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND GUSTY WINDS. THE BEST CHANCES OF SEVERE WEATHER WILL GENERALLY BE SOUTH OF A MCALESTER TO FORT SMITH LINE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL. EXTENDED DISCUSSION... A MUCH STRONGER COLD FRONT WILL MOVE THROUGH THE AREA ON MONDAY...WITH SHOWER AND THUNDERSTORM CHANCES INCREASING...ESPECIALLY BY MONDAY NIGHT. TUESDAY THROUGH THURSDAY WILL COOL AND WET...WITH PERIODS OF SHOWERS AND THUNDERSTORMS AS AN UPPER LEVEL LOW APPROACHES THE REGION. THIS SYSTEM WILL EVENTUALLY MOVE EAST OF THE AREA LATE IN THE WEEK...WITH MORE SEASONAL WEATHER EXPECTED. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Mar 31, 5:17 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
517 AM CDT SUN MAR 31 2013
OKZ073>075-311100-
HASKELL OK-LATIMER OK-PITTSBURG OK-
517 AM CDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN HASKELL...PITTSBURG AND LATIMER
AT 515 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WHITEFIELD TO 8 MILES NORTH OF MCALESTER TO JUST
NORTHWEST OF SCIPIO...MOVING SOUTHEAST AT 30 MPH. LOCATIONS
IN PITTSBURG AND LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3512 9603 3509 9581 3513 9562 3529 9518
3497 9492 3494 9500 3492 9500 3476 9528
3473 9547 3477 9581 3507 9608
TIME...MOT...LOC 1015Z 310DEG 24KT 3522 9522 3506 9554
3503 9574 3507 9597Special weather statement, Mar 31, 5:44 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
544 AM CDT SUN MAR 31 2013
ARZ029-OKZ074>076-311115-
HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN AR-
544 AM CDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...CENTRAL LE FLORE AND EASTERN LATIMER
AT 542 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HUNTINGTON TO LEQUIRE...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IN EASTERN LATIMER...CENTRAL LE FLORE AND SOUTHERN
SEBASTIAN COUNTIES WILL BE AFFECTED BY THESE STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3513 9408 3514 9413 3510 9414 3507 9423
3503 9422 3495 9436 3494 9441 3492 9444
3471 9445 3469 9508 3521 9513 3520 9402
3517 9402
TIME...MOT...LOC 1042Z 285DEG 26KT 3511 9428 3509 9513Special weather statement, Mar 31, 5:58 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
558 AM CDT SUN MAR 31 2013
OKZ049-073-075-311145-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
558 AM CDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
PITTSBURG...NORTHERN PUSHMATAHA AND LATIMER
AT 555 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A
WEST TO EAST LINE FROM CENTRAL PITTSBURG COUNTY TO NORTHERN LATIMER
COUNTY.
LOCATIONS IN CENTRAL AND SOUTHERN PITTSBURG COUNTY AS WELL AS
LOCATIONS IN LATIMER AND NORTHERN PUSHMATAHA COUNTIES WILL BE
AFFECTED BY THESE STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3451 9577 3451 9568 3459 9568 3459 9587
3468 9589 3469 9609 3498 9607 3516 9537
3516 9535 3506 9535 3505 9495 3494 9495
3494 9500 3486 9500 3485 9506 3468 9506
3468 9494 3451 9494 3450 9577
TIME...MOT...LOC 1055Z 307DEG 19KT 3494 9603 3498 9549
3501 9502Special weather statement, Mar 31, 6:15 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 AM CDT SUN MAR 31 2013
ARZ001-002-010-011-OKZ069-311215-
ADAIR OK-BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
615 AM CDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN BENTON...CARROLL...MADISON AND WASHINGTON
IN NORTHEAST OKLAHOMA
EASTERN ADAIR
AT 614 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEAVER TO LAKE FRANCIS...MOVING EAST AT 40 MPH.
A LARGE PORTION OF SOUTHEASTERN BENTON...CARROLL...MADISON...
WASHINGTON AND EASTERN ADAIR COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 715 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
GUSTY WINDS MAY OCCUR SEVERAL MILES AHEAD OF THE RAINFALL.
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3581 9351 3577 9355 3575 9459
3610 9467 3651 9377 3648 9329 3612 9329
TIME...MOT...LOC 1114Z 280DEG 51KT 3645 9375 3613 9450Special weather statement, Mar 31, 6:35 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 AM CDT SUN MAR 31 2013
OKZ049-053-311215-
CHOCTAW OK-PUSHMATAHA OK-
635 AM CDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA
AT 636 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF BOSWELL...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HUGO...BOSWELL...UNGER...SOPER...
MESSER...KENT...SPEER AND DELA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3412 9594 3415 9596 3415 9598 3416 9598
3416 9579 3424 9578 3423 9543 3400 9545
3398 9594
TIME...MOT...LOC 1136Z 274DEG 33KT 3414 9590Special weather statement, Mar 31, 6:42 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 AM CDT SUN MAR 31 2013
OKZ049-075-076-311245-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
642 AM CDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE...PUSHMATAHA AND SOUTHERN LATIMER
AT 642 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 25 MILES EAST OF HEAVENER RUNESTONE STATE PARK TO
TALIHINA TO 5 MILES NORTHWEST OF DUNBAR...MOVING SOUTHEAST AT 40 MPH.
A LARGE PORTION OF SOUTHERN LE FLORE...PUSHMATAHA AND SOUTHERN
LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 745 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3451 9573 3451 9568 3455 9568 3460 9558
3460 9552 3463 9551 3481 9514 3493 9444
3450 9447 3450 9504 3425 9506 3424 9578
TIME...MOT...LOC 1142Z 300DEG 35KT 3492 9410 3476 9503
3449 9560The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:13 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| Mar 30, 7:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Mar 30, 7:41 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Mar 30, 7:50 PM CDT | Special Weather Statement | TSA | Mayes | 25 min |
| Mar 30, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 63 min |
| Mar 30, 8:01 PM CDT | Special Weather Statement | TSA | Nowata | 29 min |
| Mar 30, 8:24 PM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| Mar 30, 8:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 52 min |
| Mar 30, 8:45 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 60 min |
| Mar 30, 8:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 67 min |
| Mar 30, 9:10 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee, Wagoner | 35 min |
| Mar 30, 9:19 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 56 min |
| Mar 30, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 54 min |
| Mar 30, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah, Wagoner | 59 min |
| Mar 30, 9:33 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 57 min |
| Mar 30, 10:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 56 min |
| Mar 30, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 66 min |
| Mar 30, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 44 min |
| Mar 30, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 64 min |
| Mar 30, 11:08 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 67 min |
| Mar 30, 11:19 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Sequoyah | 41 min |
| Mar 30, 11:23 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Mar 30, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 67 min |
| Mar 30, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 62 min |
| Mar 31, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 67 min |
| Mar 31, 3:27 AM CDT | Special Weather Statement | TSA | Osage | 63 min |
| Mar 31, 3:43 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 47 min |
| Mar 31, 4:20 AM CDT | Special Weather Statement | TSA | Craig, Creek, Nowata, Pawnee, Rogers, Tulsa and 1 more | 55 min |
| Mar 31, 5:13 AM CDT | Special Weather Statement | TSA | Delaware, Mayes, Tulsa, Wagoner | 47 min |
| Mar 31, 5:17 AM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 43 min |
| Mar 31, 5:44 AM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| Mar 31, 5:58 AM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 47 min |
| Mar 31, 6:35 AM CDT | Special Weather Statement | TSA | Choctaw | 40 min |
| Mar 31, 6:42 AM CDT | Special Weather Statement | TSA | Pushmataha | 63 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.